# SDR UPS96221458

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498110
- Condition: Corroded
- Location: Bs 990-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON STR 3 LT STA 990-1148.  FOUND CORROSION OUT OF LIMITS AT STR 3 LT BS 1037 AND 104. REPAIRED PER SRM 51-10-1, 51-40-02, 51-30-2, 51-10-2, MM 51-20-151.
